Illinois Journal of Mathematics

Homogeneity and bounded isometries in manifolds of negative curvature

Joseph A. Wolf

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 8, Issue 1 (1964), 14-18.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256067453

Digital Object Identifier
doi:10.1215/ijm/1256067453

Mathematical Reviews number (MathSciNet)
MR0163262

Zentralblatt MATH identifier
0126.17702

Subjects
Primary: 53.66

Citation

Wolf, Joseph A. Homogeneity and bounded isometries in manifolds of negative curvature. Illinois J. Math. 8 (1964), no. 1, 14--18. doi:10.1215/ijm/1256067453. https://projecteuclid.org/euclid.ijm/1256067453


Export citation